RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC200,
    author = {P. Paule and C. Schneider},
    title = {{Computer proofs of a new family of harmonic number identities}},
    language = {english},
    journal = {Adv. in Appl. Math.},
    volume = {31},
    number = {2},
    pages = {359--378},
    isbn_issn = {ISSN 0196-8858},
    year = {2003},
    note = {Preliminary version online},
    refereed = {yes},
    length = {20}
    }